# SDR P5CA9900630

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON BS 1000 IN THE RADIUS BETWEEN STR 46 AND 47 LEFT AND RIGHT SIDES.  STOP DRILLED, EDDY CURRENT PER SB 530-2316R1 AND SRM 51-10-01 FIG 2.
